Combiflam Tablet Uses: In this article, we are going to talk about a very popular pain killer medicine, which is very beneficial for the treatment of pain and inflammation. The name of this popular medicine is Combiflam Tablet.
|(Composition)||Ibuprofen (400 mg) + Paracetamol (325 mg)|
|(Manufacturer)||Sanofi India Ltd|
|(Price)||Rs 41.87 per 20 Tablets (Price may change)|
|(Variant)||Combiflam Plus Tablet, Combiflam Icy Hot Fast Pain Relief Gel, Combiflam Plus Headache Relief|
|(Uses)||Fever, Headache, Body ache, Gout, Knee pain, Toothache, Muscle pain, Joint pain, Osteoarthritis, Rheumatoid arthritis|
|(Side Effects)||Nausea, Vomiting, Diarrhoea, Constipation, Stomach bloating, Dizziness, Indigestion, Abdominal pain|
|(Contraindication)||Kidney disease, Liver disease, Allergy, Gastrointestinal bleeding, Cardiac arrest|
|(Drug Interaction)||Ciprofloxacin, Methotrexate, Probenecid, Mifepristone|
|(Substitute)||Ibugesic Plus Tablet, Flexon Tablet, Fenceta Tablet, Inflagesic Plus Tablet, Brufamol Tablet, Fenmol Tablet etc.|
In this article, we will try to give you detailed information on these key points related to Combiflam Tablet.
What is Combiflam Tablet?
Combiflam Tablet is a non-steroidal anti-inflammatory (NSAIDs) group of drugs that generally reduce pain and inflammation. Apart from this, it also gives relief from fever.
Combiflam Tablet is used to reduce fever and to reduce pain or inflammation caused by a headache, toothache, arthritis, or minor injuries.
Combiflam tablets can be used to reduce pain during periods and other severe pains. But keep in mind, doctors can recommend its use only after examining all the disorders and conditions.
It belongs to a class of Non-Steroidal Anti-inflammatory Drugs (NSAIDs), which requires a doctor’s advice before use.
Combiflam Tablet is manufactured by Sanofi India Ltd. It is a popular prescription medicine that is easily available in any medical store or online.
How does Combiflam Tablet work?
Combiflam Tablet consists of two components, of which Ibuprofen is 400 ml and Paracetamol is 325 ml. All these components work together, thereby providing more benefits to the patients.
Ibuprofen blocks the release of chemicals in the body that promote pain and inflammation. Due to this, the body gets relief from pain and inflammation.
Paracetamol is known to be an effective ingredient for regulating body temperature. It lowers the temperature of the body, which removes fatigue from the body.
Ingredient available in Combiflam Tablet
Combiflam Tablet is a combination of two components, which helps in curing pain and inflammation. Combiflam tablets contain the following ingredient in the prescribed quantity.
Ibuprofen (400 mg) + Paracetamol (325 mg)
Combiflam Tablet Uses
In general, Combiflam Tablet is recommended by the doctor for the following patient conditions and disorders.
Combiflam Tablet Uses
- body ache
- knee pain
- muscle pain
- Joint pain
- rheumatoid arthritis
Dosage of Combiflam Tablets
Some important things to keep in mind before taking Combiflam Tablet dosage. The dosage of the Combiflam tablet is prescribed by the doctor.
If you do not take the Combiflam tablet dosage on time or change the dosage frequently, you may find it difficult to get the desired results.
Long-term use of Combiflam Tablet may cause increased health risks. Therefore, it is important to consult a doctor before using it for a long time.
If you accidentally miss a dose of Combiflam Tablet, you can take it on time. But keep in mind, if it is time to take your next dose, avoid taking both the pills together.
It is very important to consult a doctor before using the Combiflam tablet along with any other medicine, as it can interact with other medicines.
Always store it in a cool and dry place. Also, keep it out of reach of children.
The dosage of Combiflam tablet can be taken 2 to 3 times a day and is given by the doctor as per the patient’s condition. Hence, start the regular consumption of this tablet only after consulting a doctor.
Combiflam Tablet Price
Combiflam Tablet is also present in the market in many other variants and prices which require a doctor’s advice before using. Following are its prices and variants.
|Combiflam Tablet||Rs 41.87||20 Tablets|
|Combiflam Plus Tablet||Rs 30.23||10 Tablets|
|Combiflam Suspension||Rs 36.95||60 ml|
|Combiflam Icy Hot Fast Pain Relief Gel||Rs 115.49||30 gm|
|Combiflam Icy Hot Fast Pain Relief Spray||Rs 131.99||35 gm|
Combiflam Tablet Side Effects
Combiflam Tablet is a very safe medicine and most people do not get any side effects of this medicine. If you take it in more than the recommended dosage, it may cause some side effects.
In most of the cases, the following side-effects of Combiflam Tablet are observed which are as follows.
- abdominal swelling
- Abdominal pain
Combiflam Tablet Substitute
Below are some substitutes for Combiflam Tablet, which can be used in place of this tablet. But keep in mind that using prescription drugs given by a doctor can give better results.
|Flexon Tablet||Aristo Pharmaceuticals Pvt Ltd||Rs 24.05|
|Ibugesic Plus||Cipla Ltd||Rs 17.05|
|Fenceta||Alkem Laboratories Ltd||Rs 22.65|
|Ibuflamar-P Tablet||Indoco Remedies Ltd||Rs 24.75|
|Zupar Tablet||GlaxoSmithKline Pharmaceuticals Ltd||Rs 16.72|
|Brustan Tablet||Sun Pharmaceutical Industries Ltd||Rs 10.25|
Precautions and Warnings
It is very important to know the following warnings and precautions before consuming Combiflam Tablet.
Combiflam Tablet reacts with other conditions and disorders
Use of Combiflam Tablet in the following conditions and disorders can cause serious side effects. Therefore, before using it, share all the disorder and condition information with the doctor.
- kidney disease
- liver disease
- Gastrointestinal bleeding
- cardiac arrest
Interaction of Combiflam Tablet with other drugs
Combiflam Tablet may react when used with the following components.
Long-term use of Combiflam Tablet may increase the risk of certain other side effects. Hence, it is better that you use it as directed by your doctor.
No, it is not advisable to take Combiflam Tablet along with alcohol. Because it can reduce the effect of the medicine, it can be difficult for you to get the right results.
Yes, Combiflam Tablet is safe to use. However, in some cases, patients may experience some common and serious problems.
No, taking a higher than the recommended dose of Combiflam Tablet can lead to increased risks of a number of side effects.
Combiflam Tablet is a combination of two medicines, Ibuprofen at 400 mg and Paracetamol at 325 mg. It is a non-steroidal anti-inflammatory (NSAIDs) drug commonly used to reduce pain and inflammation.
Combiflam tablet is mainly used for the prevention and treatment of diseases like fever, headache, body ache, gout, knee pain, toothache, muscle pain, joint pain, osteoarthritis, rheumatoid arthritis.
Talking about Combiflam Tablet Price, its 20 tablet price is Rs 41.87. Some side effects may also appear with this tablet, so consult a doctor before using it. (Combiflam Tablet Uses)
Disclaimer: The information contained in Agrojiva.com is presented for the purpose of educating consumers. Nothing contained in Agrojiva.com is intended to be instructional for medical diagnosis or treatment. The information presented on Agrojiva.com should not be considered complete, nor should it be relied upon to suggest a course of treatment for any particular individual. The information found in Agrojiva.com is not exhaustive and does not cover all diseases, physical conditions, or their treatment.